# SDR MEX2003089

- Difficulty date: March 21, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N801AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 3800014
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TIJ-MEX - AFTER LANIDNG IN GROUND TO TURN THE STEERING WHEEL TO THE RT WAS VERY HARD, WITH CODE OF FAIL 32-51-07-04.  IN HANGAR NOSE WHEEL STEERING SYSTEM ADJUSTMENT AND TEST WERE PERFORMED IAW MM 32-51-00, TESTS CORRECT.  (M)
